Un problema de probabilidades.
Gaceta Matemática (1970)
- Volume: 22, Issue: 5-6, page 131-134
- ISSN: 0016-3805
Access Full Article
topHow to cite
topAlbertos, E.. "Un problema de probabilidades.." Gaceta Matemática 22.5-6 (1970): 131-134. <http://eudml.org/doc/43431>.
@article{Albertos1970,
author = {Albertos, E.},
journal = {Gaceta Matemática},
language = {spa},
number = {5-6},
pages = {131-134},
title = {Un problema de probabilidades.},
url = {http://eudml.org/doc/43431},
volume = {22},
year = {1970},
}
TY - JOUR
AU - Albertos, E.
TI - Un problema de probabilidades.
JO - Gaceta Matemática
PY - 1970
VL - 22
IS - 5-6
SP - 131
EP - 134
LA - spa
UR - http://eudml.org/doc/43431
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.